# SDR 2006FA0000517

- Difficulty date: March 6, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N62273
- Make and model: Hughes 269A
- Aircraft serial: 291096
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 469958
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED UPON INSPECTION AFTER NINE MONTHS OF SERVICE.  DID NOT SWEEP.  (K)
